Publicação:
Spectra of generalized stochastic adding machines

Nenhuma Miniatura disponível

Data

2018-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso abertoAcesso Aberto

Resumo

We define stochastic adding machines based on Cantor systems of numeration. We show that the spectra associated to these stochastic adding machines are fibered Julia sets, and we also compute various parts of the spectra of their transition operators in different Banach spaces, like c0, c and lα, 1 ≤ α ≤ 1.

Descrição

Idioma

Inglês

Como citar

Fundamenta Mathematicae, v. 241, n. 1, p. 17-43, 2018.

Itens relacionados

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação